# SDR SA04107

- Difficulty date: November 20, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Out Of Adjust
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CABIN CREW REPORTED THAT THE LEFT OVERWING EXIT LIGHT DOES NOT ILLUMINATE WHEN NO PED SWITCH IS TURNED ON.  MAINTENANCE ADJUSTED A CONTACT.  OPERATIONALLY CHECKS OK.
